American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Kasra Rafi and Jing Tao. Uniform growth rate. Proc. Amer. Math. Soc. 144 (2016) 1415-1427.
Abstract, references, and article information   
View Article: PDF

[2] Danny Calegari and Joel Louwsma. Immersed surfaces in the modular orbifold. Proc. Amer. Math. Soc. 139 (2011) 2295-2308. MR 2784794.
Abstract, references, and article information   
View Article: PDF

[3] Louis Funar. Two questions on mapping class groups. Proc. Amer. Math. Soc. 139 (2011) 375-382. MR 2729098.
Abstract, references, and article information   
View Article: PDF

[4] Danny Calegari. Word length in surface groups with characteristic generating sets. Proc. Amer. Math. Soc. 136 (2008) 2631-2637. MR 2390536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stephen J. Pride. On the residual finiteness and other properties of (relative) one-relator groups. Proc. Amer. Math. Soc. 136 (2008) 377-386. MR 2358474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jaka Smrekar. Periodic homotopy and conjugacy idempotents. Proc. Amer. Math. Soc. 135 (2007) 4045-4055. MR 2341957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. Endo and D. Kotschick. Failure of separation by quasi-homomorphisms in mapping class groups. Proc. Amer. Math. Soc. 135 (2007) 2747-2750. MR 2317948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. Kotschick. Minimizing Euler characteristics of symplectic four-manifolds. Proc. Amer. Math. Soc. 134 (2006) 3081-3083. MR 2231635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tetsuya Hosaka. Addendum to ``Dense subsets of the boundary of a Coxeter system''. Proc. Amer. Math. Soc. 133 (2005) 3745-3747. MR 2163614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. Ayala, M. Cárdenas, F. F. Lasheras and A. Quintero. Properly $3$-realizable groups. Proc. Amer. Math. Soc. 133 (2005) 1527-1535. MR 2111954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul Kirk and Charles Livingston. The Hausmann-Weinberger 4--manifold invariant of abelian groups. Proc. Amer. Math. Soc. 133 (2005) 1537-1546. MR 2111955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. Kotschick. Quasi-homomorphisms and stable lengths in mapping class groups. Proc. Amer. Math. Soc. 132 (2004) 3167-3175. MR 2073290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tetsuya Hosaka. Dense subsets of the boundary of a Coxeter system. Proc. Amer. Math. Soc. 132 (2004) 3441-3448. MR 2073322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alexandra Mozgova. The toric cobordisms. Proc. Amer. Math. Soc. 132 (2004) 299-303. MR 2021274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Myoungho Moon. Schreier theorem on groups which split over free abelian groups. Proc. Amer. Math. Soc. 128 (2000) 1885-1892. MR 1652240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Francisco González-Acuña and Arturo Ramírez. A composition formula in the rank two free group. Proc. Amer. Math. Soc. 127 (1999) 2779-2782. MR 1664378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] V. S. Guba and M. V. Sapir. On Dehn functions of free products of groups. Proc. Amer. Math. Soc. 127 (1999) 1885-1891. MR 1469408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lee Mosher. A hyperbolic-by-hyperbolic hyperbolic group. Proc. Amer. Math. Soc. 125 (1997) 3447-3455. MR 1443845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Paul Shawcroft. Detecting negative curvature in groups via local conditions . Proc. Amer. Math. Soc. 122 (1994) 1015-1023. MR 1249891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. M. Gersten. The automorphism group of a free group is not a ${\rm CAT}(0)$ group . Proc. Amer. Math. Soc. 121 (1994) 999-1002. MR 1195719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Tadeusz Januszkiewicz. For right-angled Coxeter groups $z\sp {\vert g\vert }$ is a coefficient of a uniformly bounded representation . Proc. Amer. Math. Soc. 119 (1993) 1115-1119. MR 1172951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John Moody. The faithfulness question for the Burau representation . Proc. Amer. Math. Soc. 119 (1993) 671-679. MR 1158006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Roger C. Alperin. Free subgroups of quaternion algebras . Proc. Amer. Math. Soc. 118 (1993) 15-17. MR 1123646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Tad White. Fixed points of finite groups of free group automorphisms . Proc. Amer. Math. Soc. 118 (1993) 681-688. MR 1164152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ki Hyoung Ko and Lawrence Smolinsky. The framed braid group and $3$-manifolds . Proc. Amer. Math. Soc. 115 (1992) 541-551. MR 1126197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia